RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Lyudkovskii, Sergei Viktorovich

Statistics Math-Net.Ru
Total publications: 34
Scientific articles: 32
Presentations: 1

Number of views:
This page:917
Abstract pages:6785
Full texts:2982
References:862
Candidate of physico-mathematical sciences
E-mail: ,

http://www.mathnet.ru/eng/person8287
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/255583

Publications in Math-Net.Ru
2012
1. S. V. Lyudkovskii, “Classification of infinite divisible distributions over locally compact fields with non-archimedean norms”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2012, 2,  67–84  mathnet  elib
2011
2. S. V. Lyudkovskii, “Spectral representations of stochastic processes in Banach spaces over infinite non-archimedean normed fields”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2011, 22,  37–62  mathnet  elib
2010
3. S. V. Lyudkovskii, “Spectral functions of stochastic processes on infinite fields with non-archimedeval normalizations”, Vestnik TVGU. Ser. Prikl. Matem. [Herald of Tver State University. Ser. Appl. Math.], 2010, 18,  15–34  mathnet  elib
2009
4. S. V. Lyudkovsky, “Affine and wrap quasi-algebras over octonions”, Fundam. Prikl. Mat., 15:2 (2009),  61–119  mathnet  mathscinet; J. Math. Sci., 167:6 (2010), 767–809  scopus
2006
5. S. V. Lyudkovskii, “Normal Families of Functions and Groups of Pseudoconformal Diffeomorphisms of Quaternion and Octonion Variables”, CMFD, 18 (2006),  101–164  mathnet  mathscinet; Journal of Mathematical Sciences, 150:4 (2008), 2224–2287  scopus
6. S. V. Lyudkovskii, “Topological Transformation Groups of Manifolds over Non-Archimedean Fields, Their Representations, and Quasi-Invariant Measures, II”, CMFD, 18 (2006),  5–100  mathnet  mathscinet  elib; Journal of Mathematical Sciences, 150:4 (2008), 2123–2223  scopus
7. S. V. Lyudkovskii, “Topologies and duality of $\kappa$-normed vector spaces”, Uspekhi Mat. Nauk, 61:3(369) (2006),  173–174  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 61:3 (2006), 566–567  isi  elib  scopus
2003
8. S. V. Lyudkovskii, “Quasi-invariant and pseudo-differentiable measures with values in non-Archimedean fields on a non-Archimedean Banach space”, Fundam. Prikl. Mat., 9:1 (2003),  149–199  mathnet  mathscinet  zmath  elib; J. Math. Sci., 128:6 (2005), 3428–3460  elib  scopus
9. S. V. Lyudkovskii, “Structure of diffeomorphism groups of non-Archimedean manifolds”, Uspekhi Mat. Nauk, 58:6(354) (2003),  155–156  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 58:6 (2003), 1204–1205  isi  scopus
10. S. V. Lyudkovskii, “Quasi-invariant measures on non-Archimedean Banach spaces”, Uspekhi Mat. Nauk, 58:2(350) (2003),  167–168  mathnet  mathscinet  zmath; Russian Math. Surveys, 58:2 (2003), 377–378  isi  scopus
2001
11. S. V. Lyudkovskii, “Stochastic processes on groups of diffeomorphisms and loops of real, complex and non-Archimedean manifolds”, Fundam. Prikl. Mat., 7:4 (2001),  1091–1105  mathnet  mathscinet  zmath
12. S. V. Lyudkovskii, “Gaussian measures on free loop spaces”, Uspekhi Mat. Nauk, 56:5(341) (2001),  183–184  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:5 (2001), 982–983  isi  scopus
13. S. V. Lyudkovskii, “Topological group representations that are generated by Poisson measures”, Uspekhi Mat. Nauk, 56:1(337) (2001),  169–170  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 56:1 (2001), 166–167  isi  scopus
2000
14. S. V. Lyudkovskii, “Non-Archimedean polyhedra decompositions of ultrauniform spaces”, Fundam. Prikl. Mat., 6:2 (2000),  455–475  mathnet  mathscinet  zmath
15. S. V. Lyudkovskii, “Measurability of automorphisms of topological groups”, Mat. Zametki, 68:1 (2000),  105–112  mathnet  mathscinet  zmath
16. S. V. Lyudkovskii, “$\kappa$-normed topological vector spaces”, Sibirsk. Mat. Zh., 41:1 (2000),  167–184  mathnet  mathscinet  zmath; Siberian Math. J., 41:1 (2000), 141–154  isi
1999
17. S. V. Lyudkovskii, “Non-Archimedean polyhedral decompositions of ultrauniform spaces”, Uspekhi Mat. Nauk, 54:5(329) (1999),  163–164  mathnet  mathscinet  zmath; Russian Math. Surveys, 54:5 (1999), 1029–1030  isi  scopus
18. S. V. Lyudkovskii, “Measures on diffeomorphism groups for non-Archimedean manifolds: Group representations and their applications”, TMF, 119:3 (1999),  381–396  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 119:3 (1999), 698–711  isi  elib
1998
19. S. V. Lyudkovskii, “Embeddings of non-Archimedean Banach manifolds in non-Archimedean Banach spaces”, Uspekhi Mat. Nauk, 53:5(323) (1998),  241–242  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:5 (1998), 1097–1098  isi  scopus
20. S. V. Lyudkovskii, “Quasi-invariant measures on non-Archimedean semigroups of loops”, Uspekhi Mat. Nauk, 53:3(321) (1998),  203–204  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:3 (1998), 633–634  isi  scopus
1996
21. S. V. Lyudkovskii, “Measurability of representations of infinite-dimensional groups”, Uspekhi Mat. Nauk, 51:3(309) (1996),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:3 (1996), 559–560  isi  scopus
22. S. V. Lyudkovskii, “Measures on groups of diffeomorphisms of non-Archimedean Banach manifolds”, Uspekhi Mat. Nauk, 51:2(308) (1996),  169–170  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:2 (1996), 338–340  isi  scopus
1995
23. S. V. Lyudkovskii, “Non-Archimedean free Banach spaces”, Fundam. Prikl. Mat., 1:4 (1995),  979–987  mathnet  mathscinet  zmath
24. S. V. Lyudkovskii, “Exotic groups and quotients of loop groups”, Mat. Sb., 186:9 (1995),  87–96  mathnet  mathscinet  zmath; Sb. Math., 186:9 (1995), 1313–1323  isi
25. S. V. Lyudkovskii, “Measurability of representations of locally compact groups”, Mat. Sb., 186:2 (1995),  83–92  mathnet  mathscinet  zmath; Sb. Math., 186:2 (1995), 245–255  isi
1994
26. S. V. Lyudkovskii, “Free locally convex spaces and their isomorphisms”, Uspekhi Mat. Nauk, 49:6(300) (1994),  207–208  mathnet  mathscinet  zmath; Russian Math. Surveys, 49:6 (1994), 207–209  isi
1993
27. S. V. Lyudkovskii, “Continuity of representations of topological groups”, Uspekhi Mat. Nauk, 48:6(294) (1993),  157–158  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:6 (1993), 166–168  isi
28. S. V. Lyudkovskii, “Free locally convex spaces generated by locally compact groups”, Uspekhi Mat. Nauk, 48:2(290) (1993),  189–190  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:2 (1993), 192–194  isi
29. S. V. Lyudkovskii, “Topological groups and their $\varkappa$-metrics”, Uspekhi Mat. Nauk, 48:1(289) (1993),  173–174  mathnet  mathscinet  zmath; Russian Math. Surveys, 48:1 (1993), 178–179  isi
1992
30. S. V. Lyudkovskii, “Classification of certain types of locally compact groups in terms of their unitary representations”, Uspekhi Mat. Nauk, 47:5(287) (1992),  185–186  mathnet  mathscinet  zmath; Russian Math. Surveys, 47:5 (1992), 194–195  isi
1991
31. S. V. Lyudkovskii, “Compact relationships between invariants of classical lie groups and elementary symmetric polynomials”, TMF, 89:3 (1991),  380–387  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 89:3 (1991), 1281–1286  isi
1990
32. S. V. Lyudkovskii, “Tensor operators of the Lie algebras $\mathfrak u(m)$ and $\mathfrak o(\nu)$”, TMF, 82:3 (1990),  474–479  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 82:3 (1990), 334–337  isi
33. S. V. Lyudkovskii, “Bases of irreducible representations of classical Lie algebras”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 5,  18–25  mathnet  mathscinet  zmath
1989
34. S. V. Lyudkovskii, “Matrices that represent canonical elements of universal envelopes of classical Lie algebras in the Gel'fand–Tsetlin basis”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1989, 5,  73–76  mathnet  mathscinet  zmath
1988
35. S. V. Lyudkovskii, “Compact relationships between invariants of the unitary groups $U(n)$ and power sums”, TMF, 75:2 (1988),  316–320  mathnet  mathscinet; Theoret. and Math. Phys., 75:2 (1988), 551–554  isi

2008
36. S. V. Lyudkovskii, “Letter to the Editor”, Mat. Zametki, 83:3 (2008),  480  mathnet  mathscinet; Math. Notes, 83:3 (2008), 441  isi  scopus
1990
37. S. V. Lyudkovskii, “Поправка к статье “Матрицы, представляющие канонические элементы универсальных обертывающих классических алгебр Ли в базисе Гельфанда–Цетлина” (1989, № 5. С. 73–76)”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 1990, 4,  105  mathnet

Presentations in Math-Net.Ru
1. Стохастические процессы на банаховых пространствах, группах Ли и многообразиях над полями с неархимедовыми нормированиями
S. V. Lyudkovskii
Seminar of the Department of Mathematical Physics, Steklov Mathematical Institute of RAS
February 25, 2010 11:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020